X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (88) 88
mathematics (74) 74
shallow-water equation (44) 44
solitons (42) 42
mathematical analysis (40) 40
well-posedness (38) 38
modified forms (36) 36
stability (33) 33
modified camassa-holm equation (31) 31
peakons (28) 28
camassa-holm equation (26) 26
analysis (25) 25
partial differential equations (25) 25
cauchy-problem (23) 23
mathematical models (22) 22
physics, mathematical (22) 22
solitary waves (22) 22
existence (20) 20
degasperis-procesi (19) 19
fluid dynamics (18) 18
modified camassa–holm equation (18) 18
global existence (17) 17
blow-up phenomena (15) 15
breaking waves (15) 15
solitary wave solutions (15) 15
traveling waves (15) 15
mathematics, general (14) 14
blow-up (13) 13
camassa-holm equations (13) 13
degasperis-procesi equation (13) 13
geodesic-flow (13) 13
mathematics, interdisciplinary applications (13) 13
mechanics (13) 13
exactly solvable and integrable systems (12) 12
nonlinear sciences (12) 12
weak solutions (12) 12
bifurcations (11) 11
breaking (11) 11
camassa-holm (11) 11
cauchy problem (11) 11
exact solutions (11) 11
navier-stokes equations (11) 11
physics, multidisciplinary (11) 11
waves (11) 11
nonlinear equations (10) 10
peakon (10) 10
scattering (10) 10
smooth (10) 10
system (10) 10
trajectories (10) 10
35q53 (9) 9
engineering (9) 9
pattern formation and solitons (9) 9
wave-breaking (9) 9
35g25 (8) 8
35l05 (8) 8
blow up (8) 8
dissipative solutions (8) 8
equation (8) 8
homotopy perturbation method (8) 8
integrable equation (8) 8
korteweg-de-vries (8) 8
local well-posedness (8) 8
nonlinearity (8) 8
ordinary differential equations (8) 8
computation (7) 7
computer simulation (7) 7
difference and functional equations (7) 7
global weak solutions (7) 7
mathematical physics (7) 7
modified degasperis-procesi equation (7) 7
multidisciplinary sciences (7) 7
simplified bardina model (7) 7
traveling-wave solutions (7) 7
analysis of pdes (6) 6
applications of mathematics (6) 6
approximation (6) 6
bifurcation (6) 6
bifurcation theory (6) 6
conservative solutions (6) 6
degasperis-procesi equations (6) 6
functional analysis (6) 6
global conservative solutions (6) 6
globally modified (6) 6
mechanical engineering (6) 6
models (6) 6
modified degasperis–procesi equation (6) 6
modified two-component camassa-holm system (6) 6
physics (6) 6
shock-waves (6) 6
solitary wave (6) 6
strong solutions (6) 6
studies (6) 6
wave breaking (6) 6
automotive engineering (5) 5
camassa–holm equation (5) 5
cubic nonlinearity (5) 5
diffeomorphism group (5) 5
differential equations (5) 5
dynamics (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 06/2019, Volume 266, Issue 12, pp. 7749 - 7779
In this paper, we study orbital stability of peakons for the generalized modified Camassa–Holm (gmCH) equation, which is a natural higher-order generalization... 
Peakons | Orbital stability | Higher-order nonlinearity | Generalized modified Camassa–Holm equation | EXISTENCE | CAUCHY-PROBLEM | WELL-POSEDNESS | SHALLOW-WATER EQUATION | MATHEMATICS | Generalized modified Camassa-Holm equation | KORTEWEG-DE-VRIES | BLOW-UP | WAVE-BREAKING | SCATTERING
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2013, Volume 255, Issue 7, pp. 1905 - 1938
Considered in this paper is the modified Camassa–Holm equation with cubic nonlinearity, which is integrable and admits the single peaked solitons and... 
Local well-posedness | Traveling waves | Modified Camassa–Holm equation | Besov space | Blow-up | Modified Camassa-Holm equation | MATHEMATICS | STABILITY | GEODESIC-FLOW | BREAKING WAVES | SHALLOW-WATER EQUATION | PROPAGATION | PULSES
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 09/2016, Volume 59, pp. 18 - 23
The bilinear equations, which directly derive the modified Camassa–Holm equation, are given from the reduction of the extended KP hierarchy with negative flow.... 
Soliton solution | Modified Camassa–Holm equation | Bilinear equation | Modified Camassa-Holm equation | MATHEMATICS, APPLIED | SOLITONS | BACKLUND-TRANSFORMATIONS | HEREDITARY SYMMETRIES | Functions (mathematics) | Reduction | Hierarchies | Fluid dynamics | Partial differential equations | Mathematical analysis | Byproducts | Determinants
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2019, Volume 266, Issue 4, pp. 1946 - 1968
This paper is concerned with the orbital instability for a specific class of periodic traveling wave solutions with the mean zero property and large spatial... 
Traveling waves | Instability | Modified Camassa–Holm equation | MATHEMATICS | SOLITARY WAVES | KORTEWEG-DE-VRIES | Modified Camassa-Holm equation | PARTICLE TRAJECTORIES | STABILITY THEORY
Journal Article
Ocean Engineering, ISSN 0029-8018, 12/2013, Volume 74, pp. 276 - 279
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 01/2014, Volume 266, Issue 2, pp. 433 - 477
Considered herein is a modified periodic Camassa–Holm equation with cubic nonlinearity which is called the modified μ-Camassa–Holm equation. The proposed... 
Peakons | Modified μ-Camassa–Holm equation | Integrable systems | Wave breaking | Modified μ-Camassa-Holm equation
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2015, Volume 272, pp. 225 - 251
In this paper, we provide a blow-up mechanism to the modified Camassa–Holm equation with varying linear dispersion. We first consider the case when linear... 
Integrable system | Oscillation-induced blow-up | Breaking wave | Modified Camassa–Holm equation | Sign-changing momentum | Modified Camassa-Holm equation | STABILITY | RODS | MATHEMATICS | SHALLOW-WATER | SOLITONS | CUBIC NONLINEARITY | WAVE-BREAKING | PEAKONS
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 8/2018, Volume 69, Issue 4, pp. 1 - 30
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 01/2019, Volume 178, pp. 247 - 265
In this paper, we consider the weak well-posedness for a modified two-component Camassa–Holm system with initial data... 
Modified two-component Camassa–Holm system | Characteristics | Weak well-posedness | EXISTENCE | BREAKING | MATHEMATICS, APPLIED | Modified two-component | STABILITY | SHALLOW-WATER EQUATION | MATHEMATICS | WAVES | SOLITONS | Camassa-Holm system | GLOBAL CONSERVATIVE SOLUTIONS
Journal Article
Analysis and Applications, ISSN 0219-5305, 2014, Volume 12, Issue 4, pp. 355 - 368
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1067 - 1083
In this paper, we prove the uniqueness of conservative solutions to the modified two-component Camassa–Holm system by the analysis of characteristics. 
Modified two-component Camassa–Holm system | Uniqueness | Characteristic | MATHEMATICS | MATHEMATICS, APPLIED | Modified two-component | GLOBAL EXISTENCE | SHALLOW-WATER SYSTEM | BLOW-UP | Camassa-Holm system | WAVE-BREAKING | EQUATION
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 8/2015, Volume 66, Issue 4, pp. 1559 - 1580
Journal Article
Advances in Mathematics, ISSN 0001-8708, 04/2014, Volume 255, pp. 1 - 37
In this paper, we consider the modified Camassa–Holm equation with cubic nonlinearity, which is integrable and admits the single peakons and multi-peakons.... 
Peakons | Conservation laws | Orbital stability | Modified Camassa–Holm equation | Modified Camassa-Holm equation | MULTIPEAKONS | BREAKING WAVES | SHALLOW-WATER EQUATION | MATHEMATICS | SYMMETRY | SOLITARY WAVES | MODELS | GEODESIC-FLOW | KORTEWEG-DE-VRIES | PEAKED SOLITONS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2016, Volume 261, Issue 11, pp. 6099 - 6124
Considered herein is the initial value problem for the modified μ-Camassa–Holm equation. It is shown that the solution map of this problem is not uniformly... 
Non-uniform dependence on initial data | Approximate solutions | Modified μ-Camassa–Holm equation
Journal Article
Analysis and Applications, ISSN 0219-5305, 03/2018, Volume 16, Issue 2, pp. 159 - 182
This paper is devoted to the existence and Lipschitz continuity of global conservative weak solutions in time for the modified two-component Camassa-Holm... 
Lipschitz metric | global conservative weak solution | Modified two-component Camassa-Holm system | EXISTENCE | BREAKING | MATHEMATICS, APPLIED | STABILITY | TRAJECTORIES | WELL-POSEDNESS | SHALLOW-WATER EQUATION | MATHEMATICS | BOUNDARY VALUE-PROBLEMS | WAVES | GLOBAL CONSERVATIVE SOLUTIONS | WEAK SOLUTIONS
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 6/2018, Volume 18, Issue 2, pp. 1003 - 1024
In this paper, we consider the uniqueness of global-in-time conservative weak solutions for the modified two-component Camassa–Holm system on real line. The... 
Lagrangian coordinates | 35G55 | Modified two-component Camassa–Holm system | Characteristics | 35B35 | Analysis | Mathematics | 35Q53 | Global conservative weak solution | EXISTENCE | BREAKING | MATHEMATICS, APPLIED | Modified two-component Camassa-Holm system | STABILITY | TRAJECTORIES | WELL-POSEDNESS | SHALLOW-WATER EQUATION | MATHEMATICS | WAVES | SOLITONS
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 11/2011, Volume 21, Issue 11, pp. 3119 - 3136
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2014, Volume 102, pp. 242 - 250
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 6/2013, Volume 20, Issue 3, pp. 741 - 755
In this paper, we study the periodic Cauchy problem for the modified Camassa–Holm equation $$m_t+um_x+2u_xm=0,\quad m=(1-\partial_x^2)^2u$$ , and show that the... 
35A07 | Periodic Cauchy problem | Analysis | Modified Camassa–Holm equation | Non-uniform dependence | Mathematics | 35B30 | 35Q53 | Sobolev spaces | Modified Camassa-Holm equation | MATHEMATICS, APPLIED | CH EQUATION | DISSIPATIVE SOLUTIONS | WELL-POSEDNESS | GLOBAL CONSERVATIVE SOLUTIONS | EULER
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 04/2016, Volume 36, Issue 4, pp. 2347 - 2364
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.